# SDR CED2006F00006

- Difficulty date: May 21, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N140CA
- Make and model: Lear 25B
- Aircraft serial: 140
- Engine: Ge CJ610*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL AND INITIAL CLIMBOUT, FUEL WAS OBSERVED LEAKING FROM THE LT WING TIP.  INFORMED THE CREW OF THE LEAK AND INSTRUCTED THEM TO COME AROUND AND LAND.  THE CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE LT FUEL VENT AND FOUND NO DISCREPANCIES.  THE AIRCRAFT WAS RELEASED FOR TEST FLIGHT, NO DEFECTS WERE NOTED.  (SW05200407451)
